I have been offline for a few days b/c Sunday night at 9pm I injected myself with Ovidrel. About 30 minutes later I felt like crap. I was out of work Monday and only made it in for an hour on Tuesday wherein I called my doc who had me come in and get checked out. I had flashes of heat followed by nausea and vomitting, a headache, major fatigue, hot and cold, back pain and bad, bad pain in my lower right side. Anyone had this? I saw my doctor and when she pressed on the outside of my stomach I yelled in pain. I have always tried to be a good patient and never complain but when she gave me an u/s I cried the entire time and all the way home. Maybe it was the pain and the hormones?? I hardly ever cry but I was weepy for two days after that injection. My doc says I have another cyst (I had surgery for endo in Jan)on my right ovary and some fluid is leaking in my uterus. Hopefully, she said, things will be better in a few days but if I vomit and have a fever then it could be my ovary wrapping around itself. I am feeling slightly better. Thank god. Has anyone had such a negative reaction to Ovidrel? I hope they don't make me take it again.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...